# SDR MASA20060077

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,216 hours, 8,356 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7270 JFK - LEFT FLIGHT SPOILER CAUTION MESSAGE IN FLIGHT.  CONTRACT MAINTENANCE RESET THE SSECU.
